Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffering from anxiety, bad taste in mouth, greenish stool. Diagnosed with H-Pylori with antral gastritis. Suggest?

HI MY NAME IS NARENDER MY AGE 40 YEARS . I am diagnosed with ENDOSOCPY the result of the BIOPYS was H-Pylori positive with antral gastritis . My doctors suggested to have PANTO CIT HP KIT for 14 days and started having panto cit but i found my mouth taste became very bad and my stool became greenish and black, is there any problem with this medicine or should i continue this medicine and i am suffering from heavy anxiety , this also play any role in this decease . please advice me AS SOON AS POSSIBLE
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
the bad taste in your mouth is due to h pylori kit which usually contains antibiotics . pantoprazole which is a ppi is a good drug in such situation along with h pylori kit. for change in stool color you must get yourself investigated a stool examination and liver function test may help you , to know the cause for this . anxiety plays an important role in your illness as it increases acid secretion , must bring your anxiety levels down by not worrying to much about the illness as the treatment seems to be alright and some relaxation exercises may help you in reducing the anxiety levels. anti- anxiety medications could be considered after consultation with a doctor.
Answered: Thu, 6 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor